Optimally Uniform Commodity Taxes in a Non Linear Demographic Demand Model
Ranjan Ray
Bulletin of Economic Research, 1988, vol. 40, issue 3, 227-33
Date: 1988
References: Add references at CitEc
Citations:
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:buecrs:v:40:y:1988:i:3:p:227-33
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0307-3378
Access Statistics for this article
More articles in Bulletin of Economic Research from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().